# SDR IPXA2016030100224

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 61,959 hours, 11,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW.  TRANSFER TO MEL 33-50-4, DMP 33-50-4.  ACCOMPLISHED PLACARD INSTALL, REPLACED EMERGENCY LIGHTS BATTERY, OPS CHECKS OK.  ACCOMPLISHED LAMP REVERSAL. REF MM 33-51-01, THIS CLEARS M571959, EFF REF: IPC 33-51-01-05,  ITEM 015.
